# SDR IPXA2022052782574

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300*
- Aircraft serial: 0862
- Aircraft time: 21,618 hours, 12,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR FILED OPEN**ON PREFLIGHT, FORWARD ENTRY DOOR WARNING LIGHT INOPERATIVE.  SLIDE RAFT RELEASE WARNING SYSTEM LIGHT DEFERRED PER A300 MEL 52-73-01-1. PLACARD INSTALLED, CONTROL NUMBER ASSIGNED M782271.
